MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG BIMOBILE; LINER, UHMWPE, I.D.= 28MM, FOR SHELL O.D. 48 MM

WALDEMAR LINK GMBH & CO. KG BIMOBILE; LINER, UHMWPE, I.D.= 28MM, FOR SHELL O.D. 48 MM
Model Number 184-260/01
Medical Device Problem Codes Off-Label Use (1494); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Wear of the liner.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Wear of the liner [customer].

Brand Name
BIMOBILE
Common Device Name
LINER, UHMWPE, I.D.= 28MM, FOR SHELL O.D. 48 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key22936934
Report Number3004371426-2025-00042
Device Sequence Number9865455
Product Code MEH
UDI-Device Identifier04026575174645
UDI-Public04026575174645
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number184-260/01
Device Catalogue Number184-260/01
Device Lot Number2036087
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown